# SDR DALA2025040702623

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N511DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 10979
- Aircraft time: 11,235 hours, 2,727 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5011 - MISC/DE - DUE TO CHEMICAL ODOR IN THE COCKPIT DESCENDING THROUGH 11K. CORRECTIVE ACTION: NO TROUBLE FOUND. PERFORMED LEVEL A DECONTAMINATION. (LP 7091486)
